# SDR 2008UALA01642

- Difficulty date: March 24, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N198UA
- Make and model: Boeing 747422
- Aircraft serial: 28716
- Aircraft time: 43,654 hours, 5,295 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOP, UPPER DECK CEILING BETWEEN ROW 15 AND 16.  RELAMPED. OPS CHKS NORMAL.
